Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sur la décomposition bornée des objets injectifs dans les catégories de Grothendieck. (French)
Stockholm University, Faculty of Science, Department of Mathematics. matematik.
1968 (English)In: C. R. Acad. Sci. Paris Sér. A-B, ISSN 0151-0509, Vol. 266, A449-A452 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1968. Vol. 266, A449-A452 p.
Keyword [en]
decomposition, injective objects, Grothendieck categories
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-13331OAI: oai:DiVA.org:su-13331DiVA: diva2:179851
Available from: 2008-03-17 Created: 2008-03-17 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www04.sub.su.se:2625/mathscinet/pdf/230795.pdf
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 34 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf